Alert archive / Florida / Small Craft Advisories in 2015
Small Craft Advisory 29, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Dec 11, 2015, 3:49 PM EST. It took effect at Dec 12, 2015, 3:00 PM EST. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- Dec 11, 2015, 3:49 PM EST (20:49 UTC)
- In effect from
- Dec 12, 2015, 3:00 PM EST
- Expired
- Dec 13, 2015, 7:00 PM EST
- In force
- 28 hr
- Issued by
- NWS Miami, FL
The text
As transmitted, in the capitals the NWS used until 2016.
505 WHUS72 KMFL 112049 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 349 PM EST FRI DEC 11 2015 AMZ650-651-670-671-120500- /O.NEW.KMFL.SC.Y.0029.151212T2000Z-151214T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 349 PM EST FRI DEC 11 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM SATURDAY TO 7 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM SATURDAY TO 7 PM EST SUNDAY. * WINDS AND SEAS...EAST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
4 follow-up statements
334 WHUS72 KMFL 120738 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 238 AM EST SAT DEC 12 2015 AMZ650-651-670-671-130000- /O.CON.KMFL.SC.Y.0029.151212T2000Z-151214T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 238 AM EST SAT DEC 12 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 7 PM EST SUNDAY... * WINDS AND SEAS...EAST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
636 WHUS72 KMFL 122146 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 446 PM EST SAT DEC 12 2015 AMZ650-651-670-671-131000- /O.CON.KMFL.SC.Y.0029.000000T0000Z-151214T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 446 PM EST SAT DEC 12 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SUNDAY... * WINDS AND SEAS...EAST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
763 WHUS72 KMFL 130713 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 213 AM EST SUN DEC 13 2015 AMZ650-651-670-671-140000- /O.CON.KMFL.SC.Y.0029.000000T0000Z-151214T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 213 AM EST SUN DEC 13 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS AND SEAS...EAST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
558 WHUS72 KMFL 140011 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 711 PM EST SUN DEC 13 2015 AMZ650-651-670-671-140115- /O.EXP.KMFL.SC.Y.0029.000000T0000Z-151214T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 711 PM EST SUN DEC 13 2015 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY FOR THE ATLANTIC WATERS OFF SOUTH FLORIDA HAS EXPIRED. SMALL CRAFT OPERATORS SHOULD CONTINUE TO EXERCISE CAUTION FOR SEAS APPROACHING 7 FEET AND WINDS OF 15 TO 20 KTS UNTIL MIDNIGHT...WITH CONDITIONS IMPROVING THEREAFTER. $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 11, 3:49 PM EST, 0 minutes earlier.
Area forecast discussion, Dec 11, 3:49 PM EST, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 349 PM EST FRI DEC 11 2015 .SYNOPSIS... HIGH PRESSURE WILL BRING GENERALLY DRY CONDITIONS THROUGH SATURDAY NIGHT. MOISTURE RETURNS SUNDAY...AHEAD OF A COLD FRONT THAT WILL STALL NORTH OF THE REGION EARLY NEXT WEEK. ABOVE AVERAGE TEMPERATURES WILL PREVAIL. && .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... H5 TROF THAT BROUGHT CONVECTION TO COASTAL AREAS THIS MORNING HAS NOW PUSHED INTO BAHAMAS...AND ATLC SHWRS/TSTMS ARE WANING. SFC TEMPS WARM ENOUGH/FLOW WEAK ENOUGH TO SUPPORT SEA-BREEZE INTRUSIONS...AND SOME ISOLATED SHWRS HAVE DEVELOPED ALONG THESE BOUNDARIES...MAINLY OVER THE EVERGLADES. THIS ACTIVITY MAY CONTINUE THROUGH ABOUT SUNSET...BEFORE DRY CONDITIONS TAKE HOLD. PATCHY FOG HAS OCCURRED THE LAST SEVERAL LATE NIGHTS...SO AGAIN PLACED FOG IN FORECAST...MAINLY FOR WESTERN AREAS. THE SLIGHTLY DRIER AIR AND GRADUALLY DEVELOPING EASTERLY WINDS MAKES FOG LESS FAVORABLE OVER THE EAST. HIPRES BUILDING IN FROM THE NORTH AND WEAK LLVL TROF OVER BAHAMAS/WRN CUBA WILL LEAD TO TIGHTENING PRESSURE GRADIENT OVER SOUTH FLORIDA THIS WEEKEND...AND ESPECIALLY BY SUNDAY...QUITE BREEZY CONDITIONS ARE EXPECTED. THIS WILL LEAD TO AN INCREASING RISK FOR RIP CURRENTS. A HIGH RISK FOR RIP CURRENTS IS LIKELY BY SUNDAY...AT THE LATEST. DEEP LAYER HIPRES WILL DOMINATE SATURDAY...BUT UPR RIDGE WILL WEAKEN AND SFC RIDGE PUSH EAST ON SUNDAY. THIS WILL ALLOW MOISTURE TO SURGE BACK INTO THE AREA...IN ADVANCE OF DEEP H5 TROUGH OVER MS VLY. GUIDANCE HAS TRENDED A BIT WETTER WITH THIS RETURN MOISTURE...SO HAVE LOW POPS STARTING SATURDAY NIGHT...WITH SCATTERED ACTIVITY FOR THE EAST COAST SUNDAY. .LONG TERM /MONDAY THROUGH FRIDAY/... AFOREMENTIONED ULVL TROUGH WILL LIFT INTO NEW ENGLAND EARLY NEXT WEEK...CAUSING THE ATTENDANT COLD FRONT TO ENTER SOUTH FLORIDA...THEN STALL NEAR THE LAKE TUESDAY. ASIDE FROM CONTINUATION OF LOW POPS...FRONT SHOULD HAVE LITTLE IMPACT ON SOUTH FLORIDA...AND WILL LIFT NORTH ON WEDNESDAY...AHEAD OF THE NEXT STORM SYSTEM THAT WILL SEND ANOTHER COLD FRONT INTO FLORIDA THURSDAY. THIS FRONT LOOKS LIKE IT MAY HAVE ENOUGH STRENGTH TO MOVE THROUGH SOUTH FLORIDA...SO HAVE BETTER RAIN CHANCES FOR FRIDAY...WHEN THE FEATURE BEGINS TO NEAR THE AREA. && .AVIATION... EARLIER CONVECTION ALONG EAST COAST AND ATLANTIC HAS NOW MOVED WELL EAST LEAVING PREVAILING VFR CONDITIONS ACROSS S FL WITH FEW- SCT CU. MAY SEE A BRIEF SHRA OR TWO, MAINLY OVER THE INTERIOR, INTO THE AFTERNOON BUT OVERALL FORECAST LOOKS DRY. ATMOSPHERE A LITTLE DRIER AND FOG DEVELOPMENT DOESN'T LOOK AS LIKELY BUT MAY STILL BE PATCHY IN FAVORED LOCATIONS. DRY FORECAST ON SATURDAY WITH GUSTY ENE WINDS DEVELOPING AFTER 16Z, ESPECIALLY ALONG EAST COAST. /ALM && .MARINE... GRADIENT BETWEEN HIGH PRESSURE BUILDING SOUTH FROM NORTH FLORIDA AND DEVELOPING SFC TROUGH OVER BAHAMAS/WRN CUBA WILL LEAD TO INCREASING EAST WINDS THIS WEEKEND. THE WINDS IN TURN WILL CREATE HAZARDOUS SEAS IN ATLANTIC WATERS. A SMALL CRAFT ADVISORY HAS BEEN RAISED FOR ATLANTIC WATERS STARTING 20Z SATURDAY AND CONTINUING THROUGH SUNDAY. THIS ADVISORY MAY NEED TO BE EXTENDING IN TIME OR AREAS. MARINE CONDITIONS SHOULD GRADUALLY IMPROVE EARLY NEXT WEEK...AS WINDS TURN SOUTHERLY. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 71 83 76 83 / 10 10 0 20 FORT LAUDERDALE 72 82 77 82 / 10 10 10 30 MIAMI 71 84 74 83 / 10 10 10 30 NAPLES 66 86 68 85 / 10 0 0 20 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && SHORT TERM...23/SK LONG TERM....23/SK AVIATION...88/ALM
Hazardous weather outlook, Dec 11, 10:52 AM EST, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 1052 AM EST FRI DEC 11 2015 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 112300- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 1052 AM EST FRI DEC 11 2015 ...THUNDERSTORMS LINGERING IN THE ATLANTIC INTO AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: THOUGH COVERAGE IS DECREASING, A FEW THUNDERSTORMS WILL CONTINUE OVER THE LOCAL ATLANTIC INTO THE AFTERNOON HOURS. THESE STORMS WILL PRIMARILY REMAIN OVER THE FAR OFFSHORE WATERS AND CONTINUE TO PUSH EASTWARDS WITH TIME. THE MAIN THREAT WITH ANY ACTIVITY WILL BE FREQUENT CLOUD TO WATER LIGHTNING AND WATERSPOUTS. WATERSPOUTS: WATERSPOUTS MAY OCCUR WITH STRONGER STORMS IN THE OFFSHORE ATLANTIC WATERS INTO THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY EAST TO NORTHEAST WINDS WILL INCREASE ACROSS THE AREA THIS WEEKEND. THIS WILL LEAD TO INCREASING SEAS WITH HAZARDOUS SEAS FORECAST IN THE GULF STREAM BY SUNDAY. THE RIP CURRENT RISK WILL ALSO INCREASE ALONG THE ATLANTIC BEACHES THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 11, 2:27 AM EST | Special Weather Statement | MFL | Miami-Dade | 63 min |
| Dec 11, 2:54 AM EST | Special Marine Warning | MFL | 66 min | |
| Dec 11, 3:07 AM EST | Special Marine Warning | MFL | 53 min | |
| Dec 11, 3:29 AM EST | Special Marine Warning | MFL | 61 min | |
| Dec 11, 3:35 AM EST | Special Weather Statement | MFL | Broward | 55 min |
| Dec 11, 3:40 AM EST | Special Marine Warning | MFL | 65 min | |
| Dec 11, 4:16 AM EST | Special Marine Warning | MFL | 89 min |
Nearby
Small Craft Advisories in Florida, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.